Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Lower Bound for the Average Sample Number of a Sequential Test

Wassily Hoeffding
The Annals of Mathematical Statistics
Vol. 24, No. 1 (Mar., 1953), pp. 127-130
Stable URL: http://www.jstor.org/stable/2236359
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Lower Bound for the Average Sample Number of a Sequential Test
Preview not available

Abstract

A lower bound is derived for the expected number of observations required by an arbitrary sequential test which satisfies conventional conditions regarding the probabilities of erroneous decisions.

Page Thumbnails

  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130